# SDR SWAA2022040538709

- Difficulty date: October 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,413 hours, 36,180 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B ; OUTER SKIN PLY IS CRACKED AND DELAMINATED IN TWO AREAS / REMOVED AND REPLACED WING TO BODY FAIRING PANEL 193B PER AMM 53-51-21.
